# SDR ASAA2022060938781

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL STA 500B-500H+8 HAS NUMEROUS AREAS OF CORROSION. GROUNDED - YES. EVALUATED FWD PIT R/H TRANSITION PANEL SAT 500B - 500H+8,ORIG THICKNESS .040" PER BOEING DWG BAC 1496-444.MATERIAL REMOVED .014",REMAININT MATERIAL .026" TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-11A-2.REMOVED R/H TRANSITION FROM STA 500B TO 500H+8 AND REPAIRED PER B737-800 SRM 53-00-53-2R-5, MATERIAL ID BAC 1496-444 7075.T62 PO 1033739.1.
